BROWSE

Related Scientist

CGP's photo.

CGP
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Generic flexibility of affine cones over del Pezzo surfaces of degree 2

Cited 0 time in webofscience Cited 0 time in scopus
49 Viewed 0 Downloaded
Title
Generic flexibility of affine cones over del Pezzo surfaces of degree 2
Author(s)
Jaehyun Kim; Jihun Park
Publication Date
2021-12
Journal
International Journal of Mathematics, v.32, no.14
Publisher
World Scientific
Abstract
© 2021 World Scientific Publishing Company.Various ample divisors on smooth del Pezzo surfaces of degree 2 have been verified to allow polar cylinders in [I. Cheltsov, J. Park and J. Won, Cylinders in del Pezzo surfaces, Int. Math. Res. Not. 2017(4) (2015) 1179-1230]. We show that affine cones over smooth del Pezzo surfaces of degree 2 polarized by such ample divisors are flexible in codimension one. All varieties in this paper are assumed to be defined over an algebraically closed field of characteristic zero.
URI
https://pr.ibs.re.kr/handle/8788114/11234
DOI
10.1142/S0129167X21501044
ISSN
0129-167X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse